# SDR SWIA2021070759293

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19L, BETWEEN FS 295.00 Â€“ 310.00. MARKED.     (C-CHECK RO 7/5/2021)    REPLACED STGR 19L BETWEEN FS295.00-FS310.00 WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31550 REV G. RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  COMPLIED WITH SKYWEST FORM M-337.
